Transactions of the Society of Instrument and Control Engineers
Online ISSN : 1883-8189
Print ISSN : 0453-4654
ISSN-L : 0453-4654
Analysis and Control of Periodic Solutions of Switched Server Systems with Three Buffers under Capacity Limitation
Yohei SATOHTomiji HISAMURA
Author information
JOURNAL FREE ACCESS

2002 Volume 38 Issue 1 Pages 104-110

Details
Abstract

Switched arrival/server systems (SAS/SSS) are typical examples of hybrid systems which involve both continuous dynamics as well as discrete phenomena. It is known that SSS exhibits periodic behavior in asymptotic way while SAS may exhibit chaos. This paper treats SSS with three buffers where each buffer has capacity limitation. Focussing on periodic solutions with three switchings (P3), we analysed the generated periodic modes and their stabilities in detail. Finally, a control strategy for the periodic solutions P3 is proposed assuming that the capacity limits of buffers are available for control.

Related papers from these authors
© The Society of Instrument and Control Engineers (SICE)
Previous article Next article
feedback
Top